# SDR MASA2015050212043

- Difficulty date: May 2, 2015
- Submitted: May 3, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 24,571 hours, 20,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NM 3 HYDRAULIC QTY AT ZERO IN FLT.  REPLACED FLOW LIMITER VALVE.
